# SDR YENA2025031200250

- Difficulty date: March 7, 2025
- Submitted: March 12, 2025
- Operation: Air carrier
- Aircraft: N2044J
- Make and model: Airbus A321-271N
- Aircraft serial: 09195
- Aircraft time: 15,842 hours, 4,396 cycles
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Apu
- Condition: Odor
- Location: Zone 100
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLT#2637, JFK-STI. CLIMBING OUT AFT PA REPORTED AN OILY SMELL THAT STARTED ON T/O  RAN ODOR CHECKLIST. ISOLATION UNSUCCESSFUL. JUMPSEAT CA WENT TO INVESTIGATE AND SMELLED AND INTERMITTENT KEPT OILY SMELL IN THE AFT GALLEY; C/W INFO NOTICE 2017 T055K PER DECISION 3 SUSPECT APU ROOT CAUSE. ACCOMPLISHED PACK BURN WITH GROUND AIR START, RAN ENGINES , ENG 1 TO PACK 1 AND ENG # 2 TO PACK # 2 INDEPENTLY NO CABIN ODOR.'
